# SDR DALA2024022102367

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,115 hours, 41,622 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3227 - ATB - DUE TO DOOR FWD CARGO ECAM MESSAGE. DECLARED EMERGENCY. CORRECTIVE ACTION: INSPECTED FORWARD CARGO DOOR AND FOUND THE DOOR AJAR. CLEARED LATCH AND OPERATIONAL CHECK PERFORMED. OPS CHECK GOOD.
